MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C8000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C8000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 01G06-11
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results on the architect c8000 analyzer.The following data was provided: initial 6.1, repeat 3.2, 1.8 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
On 12/12/2018 the suspect medical device was updated from ln 07d70-21, lot unknown to the architect c8000 analyzer, ln 01g06-11 sn (b)(4), both manufactured in the same location, irving texas usa.An evaluation is still in process.A follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and instrument service.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.Replacing and calibrating the r1 probe resolved the issue.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT C8000 SYSTEM
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8143274
Report Number1628664-2018-02120
Device Sequence Number19230626
Product Code JJE
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/24/2018
Supplement Date Received by Manufacturer12/12/2018
02/07/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/02/2019
02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(4); LN 07D70-21 LOT 33785UN18; LN 07D70-21 LOT 33785UN18; MAGNESIUM REAGENTS; MAGNESIUM REAGENTS